# SDR AALA201711209002

- Difficulty date: November 14, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT MAIN CABIN FLOORBEAM ANGLE Y685.8 AT FRAME 86.  REPLACED THE FLOORBEAM ANGLE IAW DRAWING 170-65660-447, AND SRM 51-41-01.
